Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3722
Title: FINITENESS FOR CRITICAL PERIODS OF PLANAR ANALYTIC VECTOR-FIELDS
Authors: CHICONE, C
DUMORTIER, Freddy 
Issue Date: 1993
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Source: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 20(4). p. 315-335
Notes: LIMBURGS UNIV CENTRUM,DEPT MATH,B-3610 DIEPENBEEK,BELGIUM.CHICONE, C, UNIV MISSOURI,DEPT MATH,COLUMBIA,MO 65211.
Keywords: DESINGULARIZATION; PERIOD FUNCTION; 2-POINT BOUNDARY VALUE PROBLEM
Document URI: http://hdl.handle.net/1942/3722
ISI #: A1993KR57600001
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

33
checked on May 22, 2022

Page view(s)

46
checked on May 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.